3 doctors weighed in:
Lately I have a decreased libido and cannot keep erection?
3 doctors weighed in

Dr. Leonard Lado
Psychiatry
2 doctors agree
In brief: Decrease erection
The decline in serum testosterone level occur gradually throughout men's mature life and it may present as a constellation of signs and symptoms of hypogonadism known as "andropause".
.Late-onset hypogonadism or androgen deficiency syndrome (ads) is a "syndromic" disorder including both a persistent low testosterone serum concentration. This is easily treatable after evaluation to select treatment.

In brief: Decrease erection
The decline in serum testosterone level occur gradually throughout men's mature life and it may present as a constellation of signs and symptoms of hypogonadism known as "andropause".
.Late-onset hypogonadism or androgen deficiency syndrome (ads) is a "syndromic" disorder including both a persistent low testosterone serum concentration. This is easily treatable after evaluation to select treatment.
Dr. Leonard Lado
Dr. Leonard Lado
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors